Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Arthralgia (2355)
Date of Event
04/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause could not be determined.It was the surgeon's decision to remove the implants at the patient's request.All three implants were of the same lot number.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2012 where three implants were installed.The patient later reported to a new surgeon with complaints of no pain relief and requested that the implants be removed.The surgeon did not indicate that the implants were malpositioned or loose.In (b)(6) 2019, the surgeon performed a revision surgery where he removed all the implants using chisels.The status of the patient following the revision procedure is not known.